×

zbMATH — the first resource for mathematics

The rational solutions of the diophantine equation \(Y^2=X^3-D\). (English) Zbl 0037.02701

Keywords:
Number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Billing, G., ”Ueber kubische Diophantische Gleichungen mit endlich vielen Lösungen”. Comm. Math. Helv. 9 (1936–37), pp. 161–165. · JFM 63.0148.04
[2] –, ”Beiträge zur arithmetischen Theorie ebener kubischer Kurven”. Nova Acta Reg. Soc. Scient. Upsaliensis. Ser. IV vol. XI (1938) No. 1, pp. 1–165.
[3] Brunner, O. ”Lösungseigenschaften d. kubischen Diophantischen GleichungZ 3 2=D”. Inaugural dissertation. Zürich 1933. · Zbl 0007.33802
[4] –, ”Weitere Untersuchungen über die Kubische Diophantische GleichungZ 3 2=D”. Comm. Math. Helv. 7 (1934). p. 67. · Zbl 0009.39603
[5] Chang Kuo-Lung, ”On some Diophantine equationsy 2=x 3+k with no rational solutions”. Quarterly J. (Oxford) 19 (1948), pp. 181–188. · Zbl 0030.29601
[6] Châtelet, F. ”Points exceptionnels d’un cubique de Weierstrass”. Comptes Rendus (Paris). 210 (1940), p. 90. · JFM 66.0130.02
[7] – ”Groupe exceptionel d’une classe de cubiques”. Comptes Rendus (Paris). 210 (1940), p. 200. · JFM 66.0131.01
[8] Dedekind, R., ”Ueber reine kubische Körper”. J. f. Math. 121 (1900). 40–123 and Ges. Math. Werke (Braunschweig, 1930). Vol. II, pp. 148–234.
[9] Delaunay, B. N. andFaddeev, D. K., ”Theory of irrationals of the third degree” (in Russian). Travaux de l’Institut Stekloff XI (1940).
[10] Euler, L. ”Theoremata quorundarum arithmeticorum demonstratio” Theorema 10. Opera Omnia Ser. 1 vol. 2 (=Commentationes Arithmeticae vol. 1) (Lipsiae et Berolini, MCMXV) pp. 38–58 especially pp. 56–58.
[11] Faddeev, D. K., ”The equationx 3+y 3=Az 3”. (in Russian). Travaux de l’Institut Stekloff V (1934). pp. 25–40.
[12] Fueter, R. ”Ueder kubische Diophantische Gleichungen”. Comm. Math. Helv. 2 (1930). pp. 69–89. · JFM 56.0877.01
[13] Hasse, H. ”Bericht über neuere Untersuchungen und Probleme aus d. Theorie d. algebraischen Zahlkörpern”, Teil 1: Klassenkörpertheorie”. (Berlin, 1930). · JFM 56.0165.01
[14] Hasse, H. ”Klassenkörpertheorie”. (Marburg, 1933. Cyclostyled).
[15] Hilbert, D. ”Ges. Abhandlungen Erster Band, Zahlentheorie”. (Berlin, 1932).
[16] Holzer, L. ”Ueber die Gleichungx 3+y 3=Cz 3”. J. f. Math. 159 (1928). pp. 93–100 · JFM 54.0174.03
[17] Hurwitz, A. ”Ueber ternäre Diophantische Gleichungen dritten Grades”. Vierteljahrschrift d. Naturf. Ges. in Zürich. 62 (1917). pp. 207–229. · JFM 46.0205.05
[18] Lind, C. E. ”Ein Analogon zu einem Nagell’schen Satze über kubische Diophantische Gleichungen”. Comm. Math. Helv. 9 (1936–7). pp. 156–160. · Zbl 0015.29401
[19] Lucas, E. ”Sur l’analyse indéterminé du troisième degré”. Nouv. Annales de Math. 2, sér. 17 (1878). pp. 507–14.
[20] Lutz, E. ”Sur l’équationy 2=x 3x dans les corpsp-adiques”. J. f. Math. 177 (1937). pp. 238–247. · JFM 63.0101.01
[21] – ”(Same title). Comptes Rendus (Paris) 203 (1936). pp. 20–22. A short resumé of the above but followed by an interesting comment by A. Weil.
[22] Markoff, A. ”Sur les nombres entiers dépendents d’une racine cubique d’un nombre entier”. Mém. de l’Acad. Imp. des Sciences de St. Pétersboug. VII Série, Tome XXXVIII No. 9 (1882).
[23] Mordell, L. J., ”The Diophantine equationy 2=x 3”. Proc. London Math. Soc. 13 (1914) pp. 60–80. (The closing paragraphs of this paper are misleading since the author was unaware that there is never more than a finite number of integer solutions of the title equation. cf. next paper). · JFM 44.0230.03
[24] – ”Not on the integer solutions of the equationEy 2=Ax 3+Bx 2+Cx+D”. Mess. of Math. 51 (1922). pp. 169–171.
[25] – ”On the rational solutions of the indeterminate equation of the third or fourth degree”. Proc. Cambridge Phil. Soc. 21 (1922). pp. 179–182. · JFM 48.0140.03
[26] Mordell, L. J. ”On some Diophantine equationsy 2=x 3+k with no rational solutions”. Archiv for Math. og Natur. B. I. L. Nr. 6, 1947. · Zbl 0033.16008
[27] Mordell, L. J. ”A chapter in the theory of numbers”. (Cambridge, 1947). · Zbl 0031.10804
[28] Nagell, T., ”Ueber die Einheiten in reinen kubischen Zahlkörpern”. Skrifter Videnskapselskapet. Christiania, 1922. · JFM 49.0111.03
[29] – ”Ueber die rationalen Punkte auf einigen kubischen Kurven”. Tôhoku Math. J. 24 (1924). 48–53. · JFM 50.0089.03
[30] – ”Sur les propriétés arithmétiques des cubiques planes du premier genre”. Acta math. 52 (1928–9). pp. 93–126. · JFM 54.0403.03
[31] Nagell, T. ”L’ahalyse indéterminé du degré supérieur”. Mem. des Sci. Math. 39 (1929).
[32] Nagell, T. ”Solutions de quelques problèmes dans la théorie arithmétique des cubiques planes du premier genre”. Skrifter utg. av d. Norske Videnskabs-Akademi. I. Math.-Naturv. Klasse 1935 No. 1. · JFM 61.0146.03
[33] – ”Bermerkungen über d. Diophantische Gleichungx 3+y 3=Az”. Arkiv f. Math. Astronomik och Fysik 25B No. 5 (1935). pp. 1–6. · Zbl 0011.33805
[34] – ”Ueber die Lösbarkeit gewisser Diophantischer Gleichungen dritten Grades”. Comm. Math. Helv. 9 (1936–7). pp. 31–39. · Zbl 0015.00305
[35] Nagell, T. ”Sur la résolubilité des équations Diophantiennes cubiques à deux inconnus dans un domaine relativement algébrique”. Nova Act. Reg. Soc. Sci. Upsaliensis, Series IV, Vol. 13 (1940). No. 3.
[36] Pépin, Father. ”Sur la décomposition d’un nombre entier en une somme de deux cubes rationnels”. Journal de Math. (Liouville) IIe Sér. t. 15 (1870). pp. 217–236.
[37] – ”Sur certains nombres complexes compris dans la formule $$a + b\(\backslash\)sqrt { - c\^{”} } $$ . Journal de Math. (Liouville) IIIe Sér. t. 1 (1875). pp. 317–372 especially pp. 360–372.
[38] Poincaré, H. ”Sur les propriétés arithmétiques des courbes algébriques”. Journal de Math. (Liouville) Ve Sér. t. 7 (1901). pp. 161–234.
[39] Reid, L. W. ”Tafel der Klassenzahlen für kubischen Zahlkörpern”. Dissertation, Göttingen 1899. Abstract in Amer. J. Math. 23 (1901). pp. 68–84.
[40] Sylvester, J. J. ”On certain ternary cubic-form equations”. Collected Math. Papers (Cambridge 1909) vol. HI. pp. 312–391 especially pp. 312–313 and pp. 347–350. Originally appeared Amer. J. Math. vol. II (1878). pp. 280–285, pp. 257–393 and vol. III (1880) pp. 58–88, pp. 179–189.
[41] Weil, A. ”L’arithmétique sur les courbes algébriques”. Acta Math. 52 (1928–29). pp. 281–315. · JFM 55.0713.01
[42] – ”Sur un théorème de Mordell”. Bull. des Sci. Math. 2e Sér. 54 (1930). pp. 182–191. · JFM 56.1004.02
[43] Weyl, H. ”Algebraic theory of numbers”. (Princeton, 1940). · JFM 66.1210.02
[44] Whittaker, E. T. andWatson, G. N. ”A course of Modern Analysis”. (Cambridge. 4th Edition 1927).
[45] Wolfe, C. ”On the indeterminate cubic equationx 3+Dy 2+D 2 z 3-3Dxyz=1”. Univ. of California Pub. in Math. 1 No. 16 (1923). pp. 359–369.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.